Vol. 70, No. 1, 1977

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the measurability of conditional expectations

Albrecht Irle

Vol. 70 (1977), No. 1, 177–178
Abstract

It is shown that for a measurable stochastic process V and a nondecreasing family of σ-algebras 𝒜t there exists a measurable stochastic process V such that V (t,) is a version of E(V (t,)|𝒜t) for all t.

Mathematical Subject Classification 2000
Primary: 60G05
Milestones
Received: 25 February 1975
Revised: 22 February 1977
Published: 1 May 1977
Authors
Albrecht Irle